# SDR NACA2025022500001

- Difficulty date: February 25, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CAPT SIDE SEAT TRACK CRACK AT FWD INBOARD, 1EA. REPLACE FLIGHT DECK CAPT SIDE SEAT TRACK PER AMM 25-11-11 PAGE 201 REV.100
